Modeling the dynamics of a network-based model of virus attacks on targeted resources

Jianguo Ren*, Jiming LIU, Yonghong Xu

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

16 Citations (Scopus)


This paper extends a homogenous network model proposed by Haldar and Mishra (2014) into a heterogeneous one by taking into consideration the topology property of the Internet. The dynamics of this new model are investigated by studying the stability of its equilibria using mathematical methods. The qualitative analyses show that, because of the effect of the Internet topology, the results of the model exhibit several distinct features as compared to those of the original model. Some numerical experiments are also conducted to account for the potential scenarios of the model.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalCommunications in Nonlinear Science and Numerical Simulation
Issue number1-3
Publication statusPublished - 1 Feb 2016

Scopus Subject Areas

  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

User-Defined Keywords

  • Computer viruses
  • Dynamics
  • Heterogeneous networks
  • Propagation modeling
  • Virus attacks


Dive into the research topics of 'Modeling the dynamics of a network-based model of virus attacks on targeted resources'. Together they form a unique fingerprint.

Cite this